I use tretinoin gel with minoxidil for my hairloss. However, I have come across accounts on the net claiming they suffered from hair loss due to tretinoin. Please guide me to the truth, usage and side effects of tretinoin for hair loss treatment. I use propecia, minoxidil 5% & tretinoin 0.025% 15 mins before minoxidil application.
Tretinoin shows some effectiveness for treating androgenetic alopecia, or male pattern baldness, when combined with the medication minoxidil. Tretinoin can cause slight stinging, redness, swelling, blistering and skin crusting. You should use it for specified periods of time under medical guidance.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
How about Fluocinonide ointment 0.05% corticosteroid AND Minoxidil 5% on bald spot? Can I use both for hair regrowth? If so, how often? If not, which is a better option, one or the other?
I was diagnosed with Alopecia and have since grown a bald spot the size of a Baseball. I've already done cortisone injections ONCE and am waiting for the next appointment next month. I HAVE seen some growth but I'm not entirely sure if its due to the cortisone injections alone. I have used minoxidil and fluocinonide occasionally but not everyday. I would like to know if using those two solutions may help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.